• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

No meds since Friday

T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
Have been sick since Saturday. Cant keep water down, tried meds but no luck.
Managed risperidone earlier but made me feel terrible.

:cry:
 
getting better

getting better

Active member
Joined
Feb 28, 2010
Messages
41
Location
Behind you...BOO!!!
Maybe you should visit your Dr. Stopping meds (or sicking them up) could be v bad for you. Hope you feel better soon.
 
S

skyblue

Guest
Oh no,.. you must be feeling terrible. Being unwell and then the sudden withdrawal from the medication must be making you feel awful.

Wishing you well very soon. :flowers:
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
Toona, I also think you should see your GP **ASAP if you are on lithium**

:hug:
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
hi all

i managed to take my lithium last nite and have had my meds today.

i feel bizzare. managing to eat, but feel really sick all the time, and feel like im on drugs (illegal type). i ve been into work today which was so tiring.

looking fwd to doing nothing once i get kids sorted and to bed.

once the meds get backi in my system i should feel more normal.

have to go and get lithium checked tom.

thanks for your replies.

i think you should get an iv drip to get meds when sick, you would if it was physical illness.
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
that's the reason i said i said asap if you are on lithium. as you probably know, vomiting can affect your levels.

are you managing to take any clear fluids or were you throwing eveything up? you might have had a touch of winter vomiting disease - i had it at the beginning of the year, but my levels stayed ok. if you can manage now, keep drinking water

if you're feeling weird like you're on drugs though that might be something to do with your lithium level though - good job you are going to have your bloods done tomorrow :hug:
 
Top